MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE G; IMPLANTABLE LEAD

BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE G; IMPLANTABLE LEAD
Model Number 0296
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code Electric Shock (2554)
Date of Event 04/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this right ventricular (rv) lead showed an abrupt increase from normal to high, out of range shock impedance values, for which an alert was triggered.A vector breakdown was completed and the out of range behavior was confirmed.There was no noise nor symptoms reported.A commanded shock was completed at clinic and device was reprogrammed to right ventricle to can with highest output for all shocks and initial polarity.The rv lead remains in service at this time.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.

Brand Name
ENDOTAK RELIANCE G
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key25071312
Report Number2124215-2026-23984
Device Sequence Number10689186
Product Code NVY
UDI-Device Identifier00802526531279
UDI-Public(01)00802526531279(17)150719
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P910073
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/19/2015
Device Model Number0296
Device Catalogue Number0296
Device Lot Number122613
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2026
Supplement Date Received by Manufacturer06/02/2026
Initial Report FDA Received Date05/04/2026
Supplement Report FDA Received Date06/04/2026
Date Device Manufactured07/19/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age80 YR
Patient SexMale